Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82191
Title: Genetics of congenital dwarfism.
Authors: Joshi, R M
Bharucha, B A
Kumta, N B
Ramakantan, R
Issue Date: 1-Sep-1985
Citation: Joshi RM, Bharucha BA, Kumta NB, Ramakantan R. Genetics of congenital dwarfism. Indian Journal of Pediatrics. 1985 Sep-Oct; 52(418): 545-7
URI: http://imsear.hellis.org/handle/123456789/82191
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.